See Alike in...

Alike App

Browser

Gosling

789d

I was off geodon for 1 day and after I got back on it I began having cravings for it hot/cold sweats a few hours before it was due. well, it took about a week of taking it again and finally it got back to normal. has anyone ever had anything like that happen before? cause I've been off it before but the cravings thing has never happened before then once it was back into my system whatever weird behavior I was having disappeared.

Top reply
    • hopelessglass

      779d

      *miss not moss

    • hopelessglass

      779d

      *miss not moss

    • hopelessglass

      779d

      *inside out

    • hopelessglass

      779d

      The cold sweats are normal when you moss a dose or when you take it but can’t absorb it due to food/sleep issues. It’s best to take a nice bath and try to relax, make sure to take your next dose on time, and just try to keep your geodon administration super regular — that inside or fever is a bitch.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion